# SDR AALA20040257

- Difficulty date: February 20, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT ROWS 16D AND 25D INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT ROWS 16D AND 25D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
